# SDR DXTA200400247

- Difficulty date: February 19, 2004
- Submitted: March 5, 2004
- Operation: Air carrier
- Aircraft: N396QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600396
- Aircraft time: 6,751 hours, 5,383 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Switch
- Condition: Dirty
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING GEAR EXTENSION, HAD ONE RED AND NO GREEN INDICATION.  COMPLIED WITH CHECKLIST, NOTICED CIRCUIT BREAKER DID NOT POP, MOVED HANDLE LEFT TO RIGHT SEVERAL TIMES WHICH FINALLY ACTIVATED THE GEAR EXTENSION PROCESS RESULTING IN A SAFE GEAR INDICATION.  RECYCLED THE GEAR AND PROBLEM CAME BACK, ACCOMPLISHED AIR TURNBACK TO APF.  OPS CHECKED LANDING GEAR AND COULD NOT GET PROBLEM TO DUPLICATE.  FOUND DUST ON GEAR HANDLE, CLEARED GEAR HANDLE SWITCHES, SYSTEM OPS CHECK GOOD IAW 560 MM CHAPTER 32-01-00.
